Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Kansas City, MO

April 20, 20254 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Apr 20, 2025, 4:10 PM CDT for 4 counties in Missouri. It was in force for 4 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 4:10 PM CDT (21:10 UTC)
Expired
Apr 20, 2025, 8:32 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 115 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 4:16 PM CDTFLASH FLOOD3 S Smithton, MORattlesnake Hill Road closed south of Kahrs Road from flooding.
Apr 20, 4:40 PM CDTFLASH FLOOD6 Ne Houstonia, MOReport from mPING: Street/road flooding near 125th Road and Grain Avenue.
Apr 20, 4:45 PM CDTFLASH FLOOD3 S Marshall, MOStreet flooding throughout town, including on Business 65. Report via social media.
Apr 20, 5:00 PM CDTFLASH FLOOD3 Sw Smithton, MOCarpenter Road impassable from flooding. Report via social media.
Apr 20, 5:00 PM CDTFLASH FLOOD4 E Sweet Springs, MOMultiple reports of flooding on Interstate 70 and vehicle accidents.
Apr 20, 5:10 PM CDTFLASH FLOOD7 Nw Clifton City, MOFlooding on Bluebird Hollow Road and Farmers City Road. Report and video via social media.
Apr 20, 5:14 PM CDTFLASH FLOODSmithton, MOVehicle stuck in flood waters near Smithton. Report via social media.
Apr 20, 5:15 PM CDTFLASH FLOOD6 Se Boonville, MOReport from mPING: Road flooding on Route 87.
Apr 20, 5:22 PM CDTFLASH FLOOD5 S Sedalia, MOGrand Avenue closed near Anderson School Road from flooding.
Apr 20, 5:30 PM CDTFLASH FLOOD4 Nw Bunceton, MOReport from mPING: Flooding on Bellar Road.
Apr 20, 7:00 PM CDTFLASH FLOOD3 Sse Smithton, MOFlat Creek flooding forced the closure of Route W. Time estimated from social media reports.
Apr 20, 7:30 PM CDTFLASH FLOOD5 Nw Clifton City, MOMuddy Creek flooding forced the closure of Route O. Time estimated from social media reports.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

812 
WGUS53 KEAX 202110
FFWEAX
MOC053-089-159-195-210300-
/O.NEW.KEAX.FF.W.0003.250420T2110Z-250421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
410 PM CDT Sun Apr 20 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Cooper County in central Missouri...
  Howard County in central Missouri...
  Pettis County in central Missouri...
  Southeastern Saline County in central Missouri...

* Until 1000 PM CDT.

* At 410 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 2 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sedalia, Marshall, Boonville, Windsor, Fayette, La Monte, New 
  Franklin, Pilot Grove, Smithton, Green Ridge, Otterville, 
  Bunceton, Houstonia, Prairie Home, Nelson, Hughesville, 
  Blackwater, Franklin, Wooldridge and Arrow Rock.

This includes Interstate 70 in Missouri between mile markers 69 and 
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3919 9246 3900 9256 3898 9257 3892 9250
      3868 9262 3869 9306 3853 9307 3854 9329
      3851 9329 3851 9351 3864 9351 3922 9327

FLASH FLOOD...RADAR INDICATED

$$

CMS
2 follow-up statements
983 
WGUS73 KEAX 202233
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
533 PM CDT Sun Apr 20 2025

MOC053-089-159-195-210300-
/O.CON.KEAX.FF.W.0003.000000T0000Z-250421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooper MO-Howard MO-Pettis MO-Saline MO-
533 PM CDT Sun Apr 20 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING FOR COOPER, HOWARD, PETTIS AND SOUTHEASTERN SALINE 
COUNTIES...

At 533 PM CDT, the public reported flash flooding across the warned 
area. Several roads are closed in Saline and Pettis counties, and 
flooding is beginning to occur in several parts of Cooper County. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sedalia, Marshall, Boonville, Windsor, Fayette, La Monte, New 
  Franklin, Pilot Grove, Smithton, Green Ridge, Otterville, 
  Bunceton, Houstonia, Prairie Home, Nelson, Hughesville, 
  Blackwater, Franklin, Wooldridge and Arrow Rock.

This includes Interstate 70 in Missouri between mile markers 69 and 
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3919 9246 3900 9256 3898 9257 3892 9250
      3868 9262 3869 9306 3853 9307 3854 9329
      3851 9329 3851 9351 3864 9351 3922 9327

FLASH FLOOD...OBSERVED

$$

CMS
257 
WGUS73 KEAX 210132
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
832 PM CDT Sun Apr 20 2025

MOC053-089-159-195-210142-
/O.CAN.KEAX.FF.W.0003.000000T0000Z-250421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooper MO-Howard MO-Pettis MO-Saline MO-
832 PM CDT Sun Apr 20 2025

...FLASH FLOOD WARNING IS CANCELLED FOR COOPER, HOWARD, PETTIS AND 
SOUTHEASTERN SALINE COUNTIES...

The heavy rain has ended. New or additional flash flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3919 9246 3900 9256 3898 9257 3892 9250
      3868 9262 3869 9306 3853 9307 3854 9329
      3851 9329 3851 9351 3864 9351 3922 9327

$$

Curtis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 2:24 PM CDT, 1 hour 46 minutes earlier. Its key messages:

  • * Next round of showers and thunderstorms are moving N-NE across the region this afternoon into early evening. * Flood watch remains across central Missouri through Monday morning with additional rainfall amounts of 1-2+ inches with locally higher amounts. Several river and streams currently in minor to moderate flood stage that will extend into Monday. * Severe weather threat this afternoon and early evening. Expect damaging winds, large hail and isolated tornado particularly for areas along and southeast a line from Butler, Carrollton, Macon to Kirksville. * Brief period of drier conditions develop on Monday before more unsettled pattern redevelops Tuesday through late week.
Area forecast discussion, Apr 20, 2:24 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
224 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

* Next round of showers and thunderstorms are moving N-NE across the
  region this afternoon into early evening.

* Flood watch remains across central Missouri through Monday morning
  with additional rainfall amounts of 1-2+ inches with locally
  higher amounts. Several river and streams currently in minor to
  moderate flood stage that will extend into Monday.

* Severe weather threat this afternoon and early evening. Expect
  damaging winds, large hail and isolated tornado particularly for
  areas along and southeast a line from Butler, Carrollton, Macon to
  Kirksville.

* Brief period of drier conditions develop on Monday before more
  unsettled pattern redevelops Tuesday through late week.

&&

.DISCUSSION...
Issued at 200 PM CDT Sun Apr 20 2025

Active weather day with multiple rounds of showers and thunderstorms
moving across the region. Not only seeing the river rises with some
locations Blackwater, Big near Blairstown, and Petite Saline rivers
due to the overnight rainfall amounts exceeding 2-3+ inches with
locally higher amounts particularly. Seeing he heaviest
precipitation amounts along counties from Bates to Henry to Cooper
counties in Missouri, but the heavier precipitation extended further
north into our CWA than anticipated. As of 130pm, latest MRMS
precipitation amounts estimating over 1 inch in southeast Henry
counties.  Not only do we have the active hydrologic situation, but
latest radar activities as of 130pm appears to be firing along the
the warm front, in which this warm front will lift northward across
our region this afternoon. We have coordinated and issued a tornado
watch for Linn county KS and Bates, Henry, Pettis, Cooper, and
Howard counties MO in effect until 7PM this evening. This morning we
were already seeing the increase dewpoint temperature 60+F degree
moving into the area. While we were initially concerned there would
not much decrease in cloud cover to realize the instability, further
south far eastern KS there is a decent line developing and  MO
moving into southwestern MO at this time. All severe weather modes
are possible this afternoon and into the early evening, while the
greatest threat may be the damaging winds, still anticipate isolated
tornadoes and large hail. We will also potentially see the expansion
of tornado watch that will expand northeast into potentially from
Saline counties to Randolph to as far north at Macon and Linn
counties MO.

CAMs (HRRR and NamNest) have suggested organized linear storms
that we are already seeing that on radar further south of our
CWA as of 130pm, with the potential for isolated to scattered
clusters ahead of the line. 0-1 km SRH along this feature is
forecasted to be 150-250 m2/s2, suggesting organized rotation as
well. As the low pinwheels north, we could also see some
activities within the cold core of the low as it shifts towards
Kansas City Metro area tonight around 7pm.

Precipitation is expected to come to an end around 06-09z in the
north central MO and expect a brief period of drier conditions on
Monday as strong low lifts into the western Great Lakes region.
However, will still see the impacts of the river rises that will
extend beyond Monday with several gauges forecasted in the moderate
stage particularly for rivers Petite Saline, Blackwater, and
Big near Blairstown. Laramie and South Grand rivers continue to
rise from the minor stage and forecasted to enter moderate stage
on Monday. Additional rainfall amounts of 1-2+ inches tonight
into early morning Monday will exacerbate the rivers.

We are only dry for a brief period on Monday as another weaker low
is expected to develop across the Northern Plains as an open wave
trough moves across the Dakotas. This feature looks to remain to the
north, but phased short waves farther south move east in zonal flow
potentially generating thunderstorms across Kansas building east
into the region Tuesday afternoon into Wednesday morning. This is a
bit early than the previous forecast model run showing shower and
thunderstorm impacts as early as Tuesday afternoon.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1220 PM CDT Sun Apr 20 2025

MVFR and IFR ceilings expected through the afternoon
the next round of showers and thunderstorms continues to move
northeast through central portions of the CWA. The next round of
storms after 19z will have the potential of producing strong wind
gusts, especially east and southeast of the KC metro area and TAF
sites. Further south and east from Linn County KS to Howard
County MO, there is stronger storms with potential for tornadoes
and wind. Precipitation is expected to remain into eastern MO
and IA through 00z. Skies are expected to gradually clear from
west to east late Sunday night into Monday morning, expect those
gusty winds to linger in through the night to 09-11z.

&&

.HYDROLOGY...
Issued at 200 PM CDT Sun Apr 20 2025

Excessive rainfall of 1-4+ inches with locally higher amounts may
lead to both flash flooding and river flooding today. The greatest
concern for flash flooding is through the afternoon hours today,
when 1-2+ inches are possible. The area of greatest concern is east
of a line from Clinton to Moberly. River flooding and rises have
occurred along the South Grand, Petite Saline, Lamine, and Big
Creek, Blackwater. Starting to see forecasted rises on the Marias
Des Cygnes just below action stage. With the flooding reports in
Bates and Henry counties in MO an Linn county KS we also issued an
areal flood warning through 10 PM.

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Monday morning for MOZ032-033-038>040-
     044>046-053-054.
KS...Flood Watch through Monday morning for KSZ060.

&&

DISCUSSION...WFO EAX
AVIATION...WFO EAX
HYDROLOGY...CDB
Hazardous weather outlook, Apr 20, 4:16 AM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
416 AM CDT Sun Apr 20 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-210930-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
416 AM CDT Sun Apr 20 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Heavy rainfall is expected today, especially along and east of a line
from Clinton to Moberly Missouri where two to four inches of rain is
possible. The heavy rainfall may lead to flash and river flooding.
There is also a threat for severe weather this afternoon mainly east
of I-35. Large hail, damaging wind gusts and a tornado or two are
possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River flooding is expected to continue into first half of this week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Apr 20, 3:08 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
308 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     Flash Flood      3 NNE Rich Hill         38.14N 94.35W
04/20/2025                   Bates              MO   Fire Dept/Rescue

            County Road 105 flooded and impassable near
            the Old Town turn-off.

&&

CMS
Local storm report, Apr 20, 3:19 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
319 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Flash Flood      2 SW Knob Noster        38.75N 93.58W
04/20/2025                   Johnson            MO   County Official

            Knob Noster State Park reports flooding on
            roads in the park and creek flooding as
            well. 871 Road is closed. Report via social
            media.

&&

CMS
Local storm report, Apr 20, 3:24 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
324 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Flash Flood      2 ESE Centerview        38.73N 93.82W
04/20/2025                   Johnson            MO   Fire Dept/Rescue

            200th Road between Route 58 and County Road
            BB flooded and impassable.

&&

CMS
Local storm report, Apr 20, 3:41 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
341 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Flood            4 E Warrensburg         38.77N 93.67W
04/20/2025                   Johnson            MO   Public

            Several portions of U.S. Highway 50 are
            flooded between Warrensburg and Knob Noster.

&&

CMS
Local storm report, Apr 20, 3:52 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
352 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      1 SSW Urich             38.45N 94.00W
04/20/2025                   Henry              MO   Public

            Several roads flooded in the Creighton and
            Urich areas. Report via social media.

&&

CMS
Special weather statement, Apr 20, 4:09 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
409 PM CDT Sun Apr 20 2025

MOZ017-025-202130-
Adair MO-Macon MO-
409 PM CDT Sun Apr 20 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ADAIR AND NORTHEASTERN
MACON COUNTIES THROUGH 430 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brashear, or 9 miles east of Kirksville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gibbs and Brashear.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for north central
Missouri.

&&

LAT...LON 3995 9233 3991 9243 4020 9253 4035 9243
      4035 9236 3995 9235
TIME...MOT...LOC 2109Z 206DEG 48KT 4021 9241

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Krull

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson62 hr
Apr 20, 1:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry54 hr
Apr 20, 2:06 AM CDTRiver Flood WarningEAXCooper, Saline7 days
Apr 20, 2:06 AM CDTRiver Flood WarningEAXCooper57 hr
Apr 20, 2:06 AM CDTRiver Flood WarningEAXJohnson, Pettis63 hr
Apr 20, 2:06 AM CDTRiver Flood WarningEAXCooper46 hr
Apr 20, 7:58 AM CDTRiver Flood WarningEAXHoward27 hr
Apr 20, 8:02 AM CDTRiver Flood WarningEAXCarroll29 hr
Apr 20, 8:04 AM CDTRiver Flood WarningEAXBates56 hr
Apr 20, 12:28 PM CDTAreal Flood WarningEAXBates, Henry9 hr
Apr 20, 1:34 PM CDTSpecial Weather StatementEAXHenry26 min
Apr 20, 1:41 PM CDTFlash Flood WarningEAXBates, Henry5 hr
Apr 20, 2:30 PM CDTFlash Flood WarningEAXHenry, Johnson, Lafayette, Pettis, Saline6 hr
Apr 20, 2:48 PM CDTSevere Thunderstorm WarningEAXBates, Henry57 min
Apr 20, 3:01 PM CDTSpecial Weather StatementEAXMacon29 min
Apr 20, 3:14 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Macon, Randolph46 min
Apr 20, 3:43 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis47 min
Apr 20, 4:03 PM CDTAreal Flood WarningEAXBates, Cass, Johnson6 hr
Apr 20, 4:09 PM CDTSpecial Weather StatementEAXAdair21 min
Apr 20, 4:27 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCooper, Pettis63 min
Apr 20, 4:37 PM CDTTornado WarningEAXCooper23 min
Apr 20, 4:49 PM CDTAreal Flood WarningEAXLafayette, Saline5 hr
Apr 20, 5:02 PM CDTSevere Thunderstorm WarningEAXHoward29 min
Apr 20, 5:14 PM CDTSevere Thunderstorm WarningEAXMacon, Randolph34 min
Apr 20, 5:59 PM CDTAreal Flood WarningEAXChariton, Howard, Macon, Randolph, Saline6 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.